BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 3 >

Please use this identifier to cite or link to this item:

Title: On the Uniform Decay of the Local Energy
Authors: Vodev, Georgi
Keywords: Cutoff Resolvent
Local Energy Decay
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 3, (1999), 191p-206p
Abstract: It is proved in [1],[2] that in odd dimensional spaces any uniform decay of the local energy implies that it must decay exponentially. We extend this to even dimensional spaces and to more general perturbations (including the transmission problem) showing that any uniform decay of the local energy implies that it must decay like O(t^(−2n) ), t ≫ 1 being the time and n being the space dimension.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol25-num3-1999-p191-p206.pdf495.85 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback